# SDR CALA2024011000077

- Difficulty date: January 6, 2024
- Submitted: January 10, 2024
- Operation: Air carrier
- Aircraft: N57111
- Make and model: Boeing 757224
- Aircraft serial: 27301
- Aircraft time: 109,631 hours, 23,206 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 211738815
- Part serial: 102A0353
- Condition: Malfunctioned
- Location: Cabin Pressure
- Part time: 13,327 hours, 2,938 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, O
- Precautionary procedure: A, B

## Discrepancy

DEBRIEFED CREW, DEPRESSURIZATION PROBLEM OCCURED IN CABIN PRESSURIZATION POSITION AUTO 2 MODE WHEN CLIMBING FROM 36,000 TO 38000 FEET WITH ASSOCIATED RED ALARM LIGHT. CREW SWITCHED TO AUTO 1 MODE AND PREPARED TO CONDUCT EMERGENCY DESCENT. AUTO 1 APPEARED TO OPERATE SATISFACTORY PERFORMED BITE CHECK OF CABIN PRESS CONTROLLER 2 IN FWD PIT. NO FAULTS. FWD PIT OPEN FOR CONTROLLER REPLACEMENT. REF AMM21-31-00 REMOVED AND REPLACED #2 AUTO CABIN PRESSURE CONTROLLER REF AMM 21-31-02. BITE CHECK GOOD.  FOLLOWED FIM CODE 21 30 20 00 (21-30 FAULT TREE 802). NO FAULTS WERE NOTED, AUTO CABIN PRESSURE CONTROLLER #2 WAS REPLACED AS PRECUATIONARY. IPC REFERENCE # 25-71-91-21N REF LP 6750468, ACPD PRESS CONTRL SYS TEST GOOD IAW AMM 21-31-00-735-023 AND THE CAB PRESS INDICATION AND WARNING TEST GOOD IAW AMM 21-31-00-735-001. CONTROLLER, CAB OFF 19-2131-9-0004 9353 ON 19-2131-9-0004 0178 CONTROLLER, CAB OFF 19-2131-9-0004 9353 ON 0000.
